MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a lead and burr hole cover explant due to erosion.No additional adverse patient effects were reported.The location of the explanted devices is unknown.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: additional applicable product code: nhl.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-30 serial number: (b)(6) batch/lot number: 7077584 model/catalog description: dbs directional lead sterile kit 30 cm unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 29451506 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 29121400 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50288797
Report Number3006630150-2026-05978
Device Sequence Number9694707
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)240807(10)7094668
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/07/2024
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7094668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/18/2026
09/16/2026
09/29/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/08/2026
09/30/2026
09/30/2026
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown